BibTeX record journals/dm/EmelyanovL00

download as .bib file

@article{DBLP:journals/dm/EmelyanovL00,
  author    = {Pavel G. Emelyanov and
               Agung Lukito},
  title     = {On the maximal length of a snake in hypercubes of small dimension},
  journal   = {Discrete Mathematics},
  volume    = {218},
  number    = {1-3},
  pages     = {51--59},
  year      = {2000},
  url       = {https://doi.org/10.1016/S0012-365X(99)00335-0},
  doi       = {10.1016/S0012-365X(99)00335-0},
  timestamp = {Mon, 05 Jun 2017 20:52:07 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/dm/EmelyanovL00},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics